# SDR CALA2021010400007

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 84,526 hours, 20,672 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulted
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL QTY EICAS S THE APU OIL QUANTITY IS LOW NOTE: APU AUTO EVENT ALSO-APU OIL ADD ON EICAS STATUS PAGE ON ARRIVAL SERVICED APU OIL, RAN APU AND TWICE WAS AUTO SHUTDOWN.  BITE THE CONTROLLER FAULTED LOW OIL PRESSURE SWITCH.  REPLACE OIL PRESSURE SWITCH AND ALSO REPLACED APU OIL QUANTITY TRANSMITTER, RAN APU AND RAN OK.  MM REF ARE TASK 49-94-02-402-008 AND TASK 49-49-04-402-010.
